MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EPIC VASCULAR; STENT ILIAC

BOSTON SCIENTIFIC CORPORATION EPIC VASCULAR; STENT ILIAC
Model Number 39200
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/13/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that stent damage occurred.A 8x60x120 epic vascular stent was unpacked.However, during preparation, it was found that the front end of the stent was damaged.The procedure was completed with another of the same device.There were no patient complications and the patient was stable post procedure.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluated by mfr.: returned product consisted of an epic self-expanding stent system.The outer shaft, inner shaft, and tip were visually and microscopically examined.Visual examination revealed that the stent is partially deployed 7mm from the middle sheath.There is a kink to the middle sheath 7cm from the distal end of the middle sheath.Microscopic examination revealed no additional damages.The lock is still on the rack.Inspection of the remainder of the device presented no other damage or irregularities.Product analysis found that the stent is partially deployed.

Brand Name
EPIC VASCULAR
Common Device Name
STENT ILIAC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9395471
Report Number2134265-2019-14722
Device Sequence Number1763064
Product Code NIO
UDI-Device Identifier08714729805687
UDI-Public08714729805687
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P110035
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/22/2023
Device Model Number39200
Device Catalogue Number39200
Device Lot Number0022554511
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/11/2019
Initial Date Received by Manufacturer 11/15/2019
Supplement Date Received by Manufacturer12/17/2019
Initial Report FDA Received Date12/02/2019
Supplement Report FDA Received Date12/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age59 YR